# SDR SWAA2017041013043

- Difficulty date: April 2, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR CUTOUT CRACKED ON LOWER FUSELAGE.   REPAIRED THE SKIN IAW SRM AND DWG.
